• entries
    46
  • comments
    125
  • views
    7,685

I lost it


volare77

838 views

Well thanks to the time I spent in the hospital and my low energy level (new heart meds) I have lost just about all the progress I had made on my left leg. :(

 

Before the hospital I could walk around the house 25 times without a break. Now I am luckily is I can make it 5 Times. Even taking breaks all I can do is 15 Times now. I am back to where I was in March of 2009.

 

It is hard to think of starting over again, and this time there is no PT to help and the new heart meds are here to stay so my energy level will not increase this time.

6 Comments


Recommended Comments

sheryl:

 

sorry to hear your latest setback, but don't let that stop you, I think slowly you can build endurence by doing it every day,

 

Asha

Link to comment

Volare: I am sorry for the set back but you know with time and fortitude you will get it back. Yes, it will take your body time to adjust to the new medications, but it will. And even tho no PT this time, you have your training that will help you get through this. Do not be discouraged. I know you are disappointed and you should be. Think not trips around the house, but rather steps and increase it a bit every day. You know the drill. Take some time to be good to yourself and a bit of pampering. Look at how far you have come. Best and keep up the good work, Debbie

Link to comment

So sorry to hear of your set back. I know you can be the

come back kid. This is not new you know the drill. You have

all of us rooting for you.

Jeannie

Link to comment

It has to be frustrating but with time and practice, you will increase your endurance. We are here for support and to cheer you on. Please knpw you are in our thoughts.

Link to comment

Sheryl,

I am sorry to hear about the set back. It is sad to see that you have to work to get back to where you were. But, you will do it again.

 

we will cheer you on.

Ruth

Link to comment

Hey, I kind of know how you feel. I don't have a heart condition but I have other problems that require medications that constantly change and keep me sedated and all sorts of other fun stuff. I'm always trying to ride my bike. It seems like every time I get to the point where I'm really enjoying it something flairs up physically and puts me on the sideline or my Rx changes and does the same. Sometimes illness and medicine side affects are the same thing. What a crock of you know what.

:Tantrum:

 

One thing I know is Ethyl17 is so right. Make sure you give yourself a pat on the back for what you achieved so far. Take a breath, relax, give yourself a break. Then go back at it the way you got there before. It will come back faster than before, your muscles did not completely forget EVERYTHING. The sense of accomplishment will be just as sweet, maybe sweeter, the next time.

 

Just the fact that you are upset by this setback tells me that you have it in you to do it again. If you didn't, you wouldn't care!

 

Keep us posted along the way. Remember, your first success is just starting again. Another success is going a little further than yesterday. We will all be waiting to read your first success blog entry. I know it will be soon.

 

Dave

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.